# SDR CALA2025041703917

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 94,221 hours, 37,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FWD CARGO ECAM ON T/O. CABIN VS NORMAL REQUEST MEL 5270J FOR FWD CARGO DOOR ECAM MESSAGE. DDP FOLLOWED AS REQUIRED. ADD EMP:U398093 NOC DESK: A320 NAME:TOMC APPROVE PLACED ON MEL 5270J. REF. TSM 32-31-00-810-877-A FOR T/S FOLLOWED TSM 52-31-00-810-801-A THEN ADJUSTED FWD CARGO DOOR PROX SENSOR PER MM 52-71-00-820-003-A TO 1.0 MM GAP. OPS CK GOOD.
